ITEM METADATA RECORD
Title: NONLINEAR-WAVES IN A SHEAR-FLOW WITH A VORTICITY DISCONTINUITY
Authors: PULLIN, DI ×
Jacobs, Pierre #
Issue Date: 1986
Publisher: BLACKWELL PUBLISHERS
Series Title: Studies in applied mathematics vol:75 issue:1 pages:77-93
ISSN: 0022-2526
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Surface Chemistry and Catalysis
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science